CSpace
蛙卵有丝分裂模型的定性分析
冯贝叶1; 曾宪武2
2002
Source Publication应用数学学报
ISSN0254-3079
Volume025Issue:003Pages:460
Abstract本文对M.T.Borisuk和J.J.Tyson在1中所提出的一个有关蛙卵有丝分裂的平面三次系统模型证明了大范围周期解的存在性,给出了周期解所在的空间区域和所对应的参数区域及周期解不存在的空间区域和参数区域,所得结果严格地证明了1中给出的数值结果,最后我们证明在1的数值结果所用的参数下极限环的唯一性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38379
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.武汉大学
Recommended Citation
GB/T 7714
冯贝叶,曾宪武. 蛙卵有丝分裂模型的定性分析[J]. 应用数学学报,2002,025(003):460.
APA 冯贝叶,&曾宪武.(2002).蛙卵有丝分裂模型的定性分析.应用数学学报,025(003),460.
MLA 冯贝叶,et al."蛙卵有丝分裂模型的定性分析".应用数学学报 025.003(2002):460.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯贝叶]'s Articles
[曾宪武]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯贝叶]'s Articles
[曾宪武]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯贝叶]'s Articles
[曾宪武]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.